MAUDE Adverse Event Report: DEPUY MITEK LLC US ANTEROMEDIAL FEMORAL AIMER 7.5MM -NS; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

DEPUY MITEK LLC US ANTEROMEDIAL FEMORAL AIMER 7.5MM -NS; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Catalog Number 254687
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H11 additional narrative: the product was not returned to j&j medtech orthopaedics, however a video and photos were provided for evaluation.Visual inspection of the returned video and photos found.Metal debris inside the patients joint.The overall complaint was confirmed as the observed condition of the anteromedial femoral aimer 7.5mm -ns would have contributed to the complained device issue.¿ based on the investigation findings, the potential cause is traced to procedural variables, such handling of the device or product interaction during procedure.We can relate this issue to a bad axis alignment of the pin drill at the moment of insertion, the bending force applied and the higher spinning speed of the drill can contribute to friction condition between aimer and drill pin which could result in metal debris remaining after the perforation, however, this cannot be conclusively determined.It has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of j&j medtech orthopaedics quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.
 
Event or Problem Description
Report 1 of 3 for (b)(4).It was reported that during an anterior cruciate ligament repair surgery, it was observed that the rigidloop passing pin 2.4mm device produced a lot of metal debris when it was drilling through the femoral offset aimer anteromedial femoral aimer 7.5mm -ns device.Another rigidloop passing pin 2.4mm device was used but the same issue occurred.There was no delay in the procedure reported.There were no adverse patient consequences reported.No additional information was provided.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H11 additional narrative: d9, h3, h6: the actual device has been returned and is currently pending evaluation.Once the device has been evaluated, a supplemental medwatch report will be sent accordingly.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H11 additional narrative: the investigation has been updated to include the following: a manufacturing record evaluation was performed for the finished device 1709526 number, and no non-conformances were identified.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H11 additional narrative: the product was returned to j&j medtech orthopaedics for evaluation.Visual inspection of the returned device found that the device comes in used condition as expected in reusable devices.The device has no structural anomalies.No other issues were found.The overall complaint was not confirmed as the observed condition of the anteromedial femoral aimer 7.5mm -ns would have not contributed to the complained device issue.Based on the findings, the investigation could not draw any conclusions and no potential cause about the reported event can be established since the device is in good condition.It has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of j&j medtech orthopaedics quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.

Brand Name
ANTEROMEDIAL FEMORAL AIMER 7.5MM -NS
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
Manufacturer (Section G)
DEPUY MITEK LLC US
325 paramount drive
raynham MA
Manufacturer Contact
kate karberg
325 paramount drive
raynham, MA 
3035526892
MDR Report Key22165590
Report Number1221934-2025-02094
Device Sequence Number9209260
Product Code LXH
UDI-Device Identifier10886705013685
UDI-Public(01)10886705013685(10)1709526
Combination Product (Y/N)N
Initial Reporter CountryHK
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 06/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number254687
Device Lot Number1709526
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/28/2025
Supplement Date Received by Manufacturer07/03/2025
07/09/2025
07/10/2025
Initial Report FDA Received Date06/09/2025
Supplement Report FDA Received Date07/07/2025
07/10/2025
07/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/10/2018
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown